Ibugesic 200mg

Ibugesic 200mg
Ibugesic 200mg
Active Ingredients
Ibuprofen
Generic Brand for
Motrin
Strength
200mg
Manufacture by
Cipla
Packing
Blister
Pack Size Unit price Qty Gross Total
30 Tablets $0.20 $0.20
60 Tablets $0.13 $0.13
90 Tablets $0.11 $0.11

Product Description

What is Ibugesic 200mg Tablet?

Ibugesic 200mg tablet is a common medicine to relieve pain and inflammation. The drug can treat headaches, fever, toothache, colds, and mild arthritis. It is a non-steroidal anti-inflammatory drug (NSAIDs) in the form of Ibuprofen. Ibusgesic 200 also helps to relieve pain after the operation, period pain, and migraine. The use of these tablets is not recommended for children below 12 years.

Uses of Ibuprofen 200mg tablets

These are some conditions that are generally treated with Generic Motrin 200MG tablets-

  • Rheumatoid Arthritis
  • Osteoarthritis
  • Menstrual cramps(Dysmenorrhea)
  • Fever and pain

How does it work?

Ibugesic 200 Tablet contains Ibuprofen as its active salt, a non-steroidal anti-inflammatory drug. It blocks the release of specific chemical messengers that provoke pain and inflammation in the body. The drug stops the pain signals from reaching the brain by inhibiting the chemical messenger. Thus, it helps relieve and treat certain conditions that cause pain and inflammation.

How to take Ibugesic 200mg tablet?

Take a 200mg dose of Ibugesic tablet if your doctor advises you. To take this tablet, swallow it with a glass of water and do not break or crush the tablet while consuming. You can take it with food

to avoid stomach upset and reduce side effects. Also, it would be best to take the smallest amount to relieve your symptoms. If your doctor you for its regular use, take it as insured. Make sure that you do not miss doses, as it will be less effective if you do. Also, it is widely used medicine and considered safe but unsuitable for long-term use.

Side effects

Here is a list of some common and less common side effects that Ibuprofen 200mg tablet may cause. Chances of their occurrence are rare, but if any of them appear in you, please consult your doctor. Take caution and medical attention if any of them gets worsen. It may cause-

  • Heartburn
  • Constipation
  • Yellow-colored eyes or skin
  • Vomiting and Nausea
  • Skin rash
  • Loss of appetite
  • Acid or sour stomach
  • Difficulty in breathing
  • Impaired vision
  • Jaundice
  • Abdominal discomfort
  • Nervousness
  • Diarrhea
  • Flatulence

Precautions and Safety advice

Do not take Ibugesic 200mg tablet if you are allergic to Ibuprofen.

Avoid excessive painkillers, and tell your doctor if you are already taking any other painkillers.

Please do not drink alcohol while taking Ibuprofen tablets, as it may lead to the risk of side effects.

Ibuprofen Tablet is not recommended in the last three months of pregnancy. According to the doctor's advice, you can take this tablet only in the first six months of pregnancy.

You should not take Ibuprofen tablets if breastfeeding, as it can be unsafe and harm the baby.

Do not drive or handle any machines if the use of Ibuprofen makes you feel dizzy or drowsy.

There are currently no reviews for this content.

Related Products

Liofen 10mg
Baclofen
$0.35
Ibugesic 200mg
Ibuprofen
$0.11
Suminat 100mg
Sumatriptan
$4.95
Suminat 25mg
Sumatriptan
$1.82